Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Pain from belly button down through penis, took antibiotics, no change. Infection or prostrate inflammation ?

Have been experiencing pain from my belly button down through my penis. Pain occurs mainly when I drink water or after I urinate. I have taken antibiotics for 2 months; Co- Ciprofloxacin 500 mg for one month. Also for three weeks I took teva- Amoxicillin 500 mg. I did not feel any change in my condition. I am also taking Ratio- Tamsulosin 0.4mg. At first doctor thought it was an infection, now he thinks it is inflammation of prostate . Email: YYYY@YYYY . Thank you.
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response

You should get an ultrasound done to check other causes of pain like bladder stone.Inflammation of the prostate may require multiple treatments like painkillers, smooth muscle relaxants, anxiolytics, hormone manipulation, regular prostate massage and relaxation techniques like yoga/meditation.Tamsulosin also helps.So does herbal remedies like saw palmetto.

Hope this helps.


Answered: Thu, 1 Nov 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor